Hi Guys, I wrote recently regarding Tinnitus and Azithromycin. I attended my annual appointment with my Consultant and told him about my fears that the Azithromycin had caused my Tinnitus. (I had been told before taking the drug that this was a side effect). My Consultant was not convinced as the new tablet type Azithromycin does not have Tinnitus as a side effect and as I am taking this tablet he said he would write to my GP and get her to refer me to the ENT department. I told him I was also concerned about him taking me off the Azithromycin for a short break as I believed this is what some consultants believe to be the best way forward. He said there was no question of my not taking the Azithromycin as I was on it for life. I subsequently went for my Flu jab and the nurse asked me how my Tinnitus was, I explained what my Consultant had said and she agreed and said I should try steam inhalation whilst I was waiting for the appointment at the ENT. I tried the steam and whilst I was sitting there inhaling I realised it was a long time since I had rinsed my sinuses out. I rinsed them straight away and up came the usual nasty phlegm, my ears popped and my hearing was better straight away. I have continued with the daily steam and rinsing and now it is two weeks since I had Tinnitus. I hope this helps some of you with your Tinnitus problems. Take care. Maximonkey
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.